Firmoo > Answers > Eye Health >  question

Question

Ask questions

coloradolicious


12/25/2012

How to cure dry eyes after chemo?

My eyes feel so dry after chemo? Can you tell me how to treat my eyes? Please help.
Related Topics : dry eyes
Answer the question

Answers (2)

  • Alexandria giles

    01/06/2013

    Chemotherapy treatment can indeed cause your eyes to feel dry due to its side effect on oil production and to be honest, there is no better method to cure dry eye syndrome but to make use of artificial teardrops and gels to keep the eyes moisture and to make the sufferers feel more comfortable and see more clearly. Or you can take ophthalmic cyclosporine to produce more of the thick mucus layer.
  • Armand

    12/26/2012

    There are many ways for you to cure the dry eyes after chemo. You should drink more water which will keep your eyes moisture. You should also eat more food with vitamin C to moisture the eyes. In addition, you'd better use the eye drops to make the eyes wet. In order to make the dryness of the eyes get recovery soon, you could also use the warm compress often.
Jumpto

You may interest questions: